Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil making me moody KRM123

Posted by blondegirl47 on July 10, 2003, at 16:36:48

In reply to Re: Provigil making me moody, posted by KRM123 on July 10, 2003, at 16:29:30

Thanks KRM123, glad to know I'm not going crazy. I have read such good things about this stuff I just couldn't believe how bad I was feeling.

Even though I have been dizzy and my tummy upset off and on, I have gotten a lot of work done today that would have ordinarily put off until the last minute. I will give it a week or two to see how it goes.

Thanks
Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:240597
URL: http://www.dr-bob.org/babble/20030708/msgs/240675.html